MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO FLOOR MOUNT FASTENER SNGL PLT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO FLOOR MOUNT FASTENER SNGL PLT; STRETCHER, WHEELED
Catalog Number 6370000000
Medical Device Problem Codes Vibration (1674); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer has a locking rail for mass casualty in a transport van that the cot is becoming unlocked from on occasion.The patient was not adversely affected and no clinically relevant delay in treatment was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was originally reported that an unknown cot was becoming unlocked.Upon completion of the device evaluation by a field service representative, it was found that the 6506 cot was concomitant to this event and the defect was related to the 6370 floor mount fastener.It was reported by the field service representative that the 6370 fastener has vibrations, wobbly or feels loose and shaking during use.This issue is not likely to result in serious injury or death to the patient or caregiver.Section d and h have been updated with correct product information and manufacturing date.

Brand Name
FLOOR MOUNT FASTENER SNGL PLT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19777079
Report Number0001831750-2024-00734
Device Sequence Number12829322
Product Code FPO
UDI-Device Identifier07613327261622
UDI-Public(01)07613327261622
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6370000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
650605550002
Patient SexUnknown